| Catalog Number |
381312 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd insyte-w winged yel 24ga x 0.75in--leakage.Verbatim: there is bleeding at the connection between the end of the catheter and the infusion needle.
Additional Manufacturer Narrative
Our quality engineer inspected the photo, video, and sample submitted for evaluation.The reported issue of leakage was not confirmed upon inspection of the sample.Analysis of the sample showed a minor dent on the catheter adapter inner luer.The sample was subjected to a catheter leak test, and it passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause for the leak could not be determined as the defect was not replicated.Based on the complaint history review, this is the first complaint reported for leakage for this lot.This is most likely an isolated case.The assembly process was reviewed; the dent was suspected to be caused by the pick and place tool which was lose and hit the luer area when picking the adapter from the pallet.Corrective action was taken for the inner luer dent defect.An additional monthly preventative maintenance task for created to check and replace the rotary mechanism, if necessary.